# SDR YENA2021101100667

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 49,179 hours, 17,553 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW NOTED DIRTY SOCZ ODOR IN CABIN AT 10000FEET ODOR PERSISTED THROUGH LANDING ; COMPLIED WITH INFO NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10 (A) 1,C PER TSM 05-50-00-810-085 B TALK 21-00-00-615-802-A AIRCRAFT OK FOR SERVICE
